RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1996, Volume 51, Issue 1(307), Pages 139–140 (Mi umn922)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On minimal binary trees with a regular boundary

A. O. Ivanov, A. A. Tuzhilin

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

DOI: https://doi.org/10.4213/rm922

Full text: PDF file (215 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1996, 51:1, 144–145

Bibliographic databases:

MSC: 05C05, 51E12
Accepted: 13.11.1995

Citation: A. O. Ivanov, A. A. Tuzhilin, “On minimal binary trees with a regular boundary”, Uspekhi Mat. Nauk, 51:1(307) (1996), 139–140; Russian Math. Surveys, 51:1 (1996), 144–145

Citation in format AMSBIB
\Bibitem{IvaTuz96}
\by A.~O.~Ivanov, A.~A.~Tuzhilin
\paper On minimal binary trees with a~regular boundary
\jour Uspekhi Mat. Nauk
\yr 1996
\vol 51
\issue 1(307)
\pages 139--140
\mathnet{http://mi.mathnet.ru/umn922}
\crossref{https://doi.org/10.4213/rm922}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1392675}
\zmath{https://zbmath.org/?q=an:0866.05018}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1996RuMaS..51..144I}
\transl
\jour Russian Math. Surveys
\yr 1996
\vol 51
\issue 1
\pages 144--145
\crossref{https://doi.org/10.1070/RM1996v051n01ABEH002754}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1996VC24300009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0030515864}


Linking options:
  • http://mi.mathnet.ru/eng/umn922
  • https://doi.org/10.4213/rm922
  • http://mi.mathnet.ru/eng/umn/v51/i1/p139

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:126
    Full text:47
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018